MAUDE Adverse Event Report: Minerva Surgical, Inc. Genesys HTA Endometrial Ablation System, Disposable Procedural Set; Device, Thermal Ablation, Endometrial

Minerva Surgical, Inc. Genesys HTA Endometrial Ablation System, Disposable Procedural Set; Device, Thermal Ablation, Endometrial
Catalog Number M006580210
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On july 29, 2026, axora representative was informed of a post-procedure adverse event involving a hydro thermal ablation (hta) case on (b)(6) 2026.The procedure was completed successfully with no reported fluid loss; however, thermal burns to the patient's labia and vaginal side were identified two weeks later when the patient called reporting pain.The patient required follow-up medical treatment for wound care.
 
Additional Manufacturer Narrative
Axora received additional information on 8/12/26 from the physician during a discussion with axora medical's physician.The treating physician stated that the hta procedure was on (b)(6) 2026, and the thermal injury was noticed 2 weeks later when the patient complained of pain at the introitus.At the most recent visit, healing has progressed but is not complete.The treating physician admitted she did not continuously view the cervix during the procedure and thus was not able to observe fluid loss during the procedure.She recalled the fluid loss indicator fluctuated frequently, though it never reached the 10 ml level, which would have triggered the alarm and shut down.Additionally, the physician reported using a weighted speculum, placed in the posterior vaginal rather than graves or pederson speculum, both of which are better at keeping the lateral and anterior walls of the vaginal apart without the use of additional retractors.Based on the available information, there was a possibility of intermittent fluid loss during the procedure, never exceeding 10 ml.An actual fluid loss was not noticed by the treating physician because the cervix and vagina were not monitored continuously during the procedure.The use of a weighted speculum may have made it more difficult to view the cervix during the procedure.As a result, small amounts of heated fluid may have leaked unnoticed without triggering the safety alarm.Per the physician, a company representative observed her next case and confirmed the equipment operated properly with no issues.The ifu instructs the user to "during ablation, the saline temperature continues to rise until 90°c is reached, and the user must continuously: monitor the cervical seal for fluid loss and to confirm a tight cervical seal.Maintain a stable procedure sheath position throughout the procedure.Monitor the screen for fluid loss level." warnings and cautions related to an event of this nature are included in the ifu for genesys hta, including but not limited to: the physician must maintain control of the procedure sheath (i.E., not hand off to another individual) for the duration of the treatment to avoid compromising the cervical seal.A compromise of the cervical seal could result in fluid leakage through the cervix, which could result in thermal injury to surrounding tissue.Per the labeling review, the fluid loss alarm signals a loss of at least 10ml of fluid.Fluid losses in excess of 10 ml may occur in cases when the alarm is triggered.If a fluid loss occurred for the third time after the temperature reached 50°c.For safety reasons, the system will automatically shut down.The user should expect a shutdown if the controller alerts a 3rd fluid loss, as the controller performed as intended, alerting the user of a potential leak and to check for possible uterine perforation.As with all endometrial ablation procedures, serious injury or death can occur.Thermal injury to adjacent tissue is explicitly listed as a potential adverse event in the section other adverse events.

Brand Name
Genesys HTA Endometrial Ablation System, Disposable Procedural Set
Common Device Name
Device, Thermal Ablation, Endometrial
Manufacturer (Section D)
Minerva Surgical, Inc.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
Minerva Surgical, Inc
4255 burton drive
santa clara CA 95054
Manufacturer Contact
angela gonzalez
4255 burton drive
santa clara, CA 95054
+1(650)284-3500
MDR Report Key50459538
Report Number3011011193-2026-00011
Device Sequence Number21325179
Product Code MNB
UDI-Device Identifier00850033976038
UDI-Public00850033976038
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM006580210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale